| Model Number |
KCLT-06 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaint files did not find any other complaints associated to the device lot number involved in this event.The device was not returned for examination.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the final report being submitted by vasorum ltd.
Event or Problem Description
It was reported that the physician attempted to use a 6f celt acd to close a 6f arterial puncture.Upon ejection, it was noted that there was significant bleeding at the puncture site so manual compression was used to achieve hemostasis.Fluoroscopy showed the device embolized in the profunda.The patient had a scheduled surgery after the procedure (pre-scheduled, not related to the embolized implant) which proceeded as planned.Patient showed no signs of leg ischemia and the implant was left in the profunda without incident.Patient was discharged according to plan.
Event or Problem Description
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaint files did not find any other complaints associated to the device lot number involved in this event.The device was not returned for examination.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the final report being submitted by vasorum ltd.Following receipt of fda medsun report (b)(4) on the (b)(6) 2024, section h10 was updated with the medsun report reference as requested.No further action is required as an mdr was already submitted.